# SDR UIEA2025012100098

- Difficulty date: January 22, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 101,694 hours, 21,099 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Frame
- Condition: Corroded
- Location: Eng Fan Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE 2 AIR INLET COWL, FAN FRAME, AROUND AT 7 TO 8 O CLOCK POSITION WITH CORROSION.(  ENG 2 INLET COWL WAS REPLACED IAW 71-11-01-404-005-H00 REV 144. NO FURTHER DEFECTS NOTED )
